EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. They reflect the state of 22 June 2005. For the current production of this journal, please refer to http://intlpress.com/HHA/.

Descent in categories of (Co)algebras

Descent in categories of (Co)algebras

Bachuki Mesablishvili

The paper is devoted to the investigation of effective descent morphisms in categories of (co)algebras.

Homology, Homotopy and Applications, Vol. 7(2005), No. 1, pp. 1-8

http://www.rmi.acnet.ge/hha/volumes/2005/n1a1/v7n1a1.dvi (ps, dvi.gz, ps.gz, pdf)
ftp://ftp.rmi.acnet.ge/pub/hha/volumes/2005/n1a1/v7n1a1.dvi (ps, dvi.gz, ps.gz, pdf)